# SDR 97ZZZM309

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3314024
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND CEILING EMERGENCY LIGHT INOP AT ROW 24.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY, OPS CHECK GOOD.  (M)
